During sex, the condom broke but we didn't realize till after my boyfriend had finished inside me. We ran to the store and bought Plan B and I took it within an hour of having sex. Right after we found out the condom broke, I ran to the bathroom to try to clean myself out as best as I could. I knew my period was suppose to start any day and when I was cleaning myself up I noticed there was a little blood, so I figured that was my period starting. After taking Plan B however, I didn't get my period and now (three days later) I had a bit of spotting but my period hasn't seemed to have started. I am getting cramps and headaches and breast tenderness though. Do you think this is just a very light period caused by the Plan B or implantation spotting?
That's just from the plan B. Your period will be late too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2015 • 3 answers
Updated 19 Jul 2016 • 1 answer
Updated 1 Aug 2017 • 1 answer
Updated 19 Sep 2017 • 1 answer
Updated 23 Sep 2018 • 1 answer